# SDR SIMA33410

- Difficulty date: November 29, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N277AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 277
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 8260121
- Part serial: 697
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

MIA - FLT 5239 - NR 2 DC GENERATOR FAULTS IN FLT.  REMOVED AND REPLACED THE NR 2 DC GENERATOR.  OPS CHECK GOOD.  (M)
